# SDR SCNA97100

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Plate
- Part number: BAC14902888
- Condition: Corroded
- Location: Lt Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON LOWER SILL PLATE SKIN AT LEFT AFT GALLEY DOOR CUTOUT.  REMOVED PLATE, FABRICATED AND INSTALLED NEW PLATE IN ACCORDANCE WITH B727 SRM 51-40-3 AND 51-30-2.
